# SDR IPXA2016041502172

- Difficulty date: March 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: AEH7229503
- Condition: Gouged
- Location: Uplock Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,CENTER LANDING GEAR UPLOCK RELEASE LEVER GOUGED REPAIRED LEVER IAW EA 011-3200-01-A6194, REV IR AND EO MD11-3230-60416-A.
